# SDR AALA20120520021

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 101,177 hours, 19,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 35 LEFT, JUST FORWARD OF STATION 434, AT OUTBOARD SIDE HAS AREA OF CORROSION.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-00-01-2R.
